Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What beauty products can be used by men ?

dear sir, i am idaya, how men became bueaty??
Sat, 28 Jan 2012
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
hi,
welcome to the health care magic forum,men dont become beauty,they become handsome by having reular exercise, good nutritious fruits and food ,
Dermatologist Dr. Gaurav Patel's  Response
hi
i think u want to become handsome and good looking
do
-avoid direct sun light
-use good sunscreen
-drink more water
-eat healthy diet
-use moisturizer at night
-take high vitamin c diet like orange
-dont use cosmetic product over face
-if u want to do any treatment then consult dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 25yo daughter has been using body shop products - seaweed deep cleansing wash, toner and mattifying moisturiser. The sales lady also recomened drops of youth. She has been using products for 2 months and her skin seemed to be getting dryer and dryer - finally the other day her saw her her skin looked quite ashen - no glow and quite hollw in places and pulled tight. She is 23 weeks pregnant and prior to this her skin looked glowing - she was using Sukin sensitive range. She has combination skin type. What has happened and can her skin recover?

doctor1 MD

hello Dr My friend use to use a beauty product for her fairness 3 or 4 months before, before using that cream her skin was so smooth soft & so beauty after using that product she got some pimple on her face before using that product her skin was so good & she never had any pimple before so we went to a skin doctor & the doctor suggest us to use Dr. Reddy s product (Venusia Cream) we search this cream in our country but this cream is not available in our country now what should we do to make her skin like before please consult us. Thank You

doctor1 MD

I have been using Just for Men beard and moustache product for years. in the last few weeks I ve gotten a bad rash around my goatee. I went to a dermatologist who prescribed cortisone gel and aquaphor to keep soft. She said I was allergic to something but did not know what. after it cleared up I needed to use just for men again. It started getting like it was before. So I now know it was the just for men product. What other product can I use besides just for men and is for sensitive skin I guess. They must have changed their formula and something in it now gives me that rash. Can you assist?

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled